# SDR ASOA201000732

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,240 hours, 16,547 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1845
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE CYCLED 5 TIMES IAW QRH, HAD TO MANUAL EXTEND, NO NOSE WHEEL STEERING ON THE GROUND.  (EMERGENCY DECLARED])  R & R NOSE GEAR SELECTOR VALVE IAW AMM 32-33-10, OPS CHECK IS GOOD, LEAK CHECK GOOD.
